Projective group properties of certain Riemannian spaces
Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Trudy Geometricheskogo Seminara, Tome 6 (1974), pp. 295-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTG_1974_6_a16,
author = {A. V. Aminova},
title = {Projective group properties of certain {Riemannian} spaces},
journal = {Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara},
pages = {295--316},
year = {1974},
volume = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTG_1974_6_a16/}
}
TY - JOUR AU - A. V. Aminova TI - Projective group properties of certain Riemannian spaces JO - Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara PY - 1974 SP - 295 EP - 316 VL - 6 UR - http://geodesic.mathdoc.fr/item/INTG_1974_6_a16/ LA - ru ID - INTG_1974_6_a16 ER -
A. V. Aminova. Projective group properties of certain Riemannian spaces. Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Trudy Geometricheskogo Seminara, Tome 6 (1974), pp. 295-316. http://geodesic.mathdoc.fr/item/INTG_1974_6_a16/